# SDR DXTA200601565

- Difficulty date: August 20, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N987QS
- Make and model: Cessna 750
- Aircraft serial: 7500087
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 0038
- Condition: Vibrates
- Location: Nlg
- Part time: 66 hours, 44 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL ACCELERATING THROUGH 50-60 KIAS, GOT A SEVERE NOSE WHEEL SHIMMY THAT CAUSED THE LOWER YAW DAMP FAIL CAS MESSAGE TO ILLUMINATE.  M2B, REPLACED NR 1 AND NR 2 NOSE WHEEL/TIRE ASSY WITH OVH. SERVICED BOTH TIRES TO 135 PSI WITH NITROGEN.  ALL WORK IAW MM 32-41-01.  NR 2 WHEEL REMOVED P/N: 3-1538-1 AND S/N: 0038.
